next up previous
Next: About this document ... Up: vdw Previous: vdw

Bibliography

1
M. Axenovich and J. Manske.
On monochromatic subsets of a rectangular grid.
Integers: electronic journal of combinatorial number theory, 8:A21, 2008.

2
V. Bergelson and A. Leibman.
Polynomial extensions of van der Waerden's and Szemerédi's theorems.
Journal of the American Mathematical Society, 9:725-753, 1996.
http://www.math.ohio-state.edu/~vitaly/ or http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

3
V. Bergelson and A. Leibman.
Set-polynomials and polynomial extension of the Hales-Jewett theorem.
Annals of Mathematics, 150:33-75, 1999.
http://www.math.ohio-state.edu/~vitaly/ or http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

4
E. Berlekamp.
A construction for partitions which avoids long arithmetic progressions.
CMB, 11:409-414, 1968.
See www.cs.umd.edu/~gasarch//vdw/berlekampvdw.pdf.

5
T. Brown and D. Hare.
Arithmetic progressions in sequence with bounded gaps.
Journal of Combinatorial Theory, Series A, 77:222-227, 1997.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

6
T. Brown, B. Landman, and M. Mishna.
Monochromatic homothetic copies of $\{1,1+s,1+s+t\}$.
CMB, 40:149-157, 1997.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

7
W. Deuber, R. Graham, H. J. Prömel, and B. Voigt.
Canonical partition theorems for equivalence relations on $z^t$.
JCTA, 34(3):331-339, 1983.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

8
W. Deuber, H. Prömel, B. Rothschild, and B. Voight.
A restricted version of Hales-Jewitt theorem.
In Finite and infinite sets, pages 231-246, 1983.
Also called Sixth Hungarian Combinatorial conference. See also http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

9
H. Fürstenberg.
Ergodic behavior of diagonal measures and a theorem of Szemerédi's on arithmetic progressions.
Journal d'Analyse Mathematique, 31:204-256, 1977.
http://www.cs.umd.edu/~gasarch/vdw/furstenbergsz.pdf.

10
H. Furstenberg and Y. Katznelson.
An ergodic Szemeredi theorem for commuting transformations.
Journal d'Analyse Mathematique, 34:275-291, 1978.
http://www.springerlink.com/content/02w366944378x000/ or http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

11
R. Graham and B. Rothschild.
Ramsey's theorem for $n$-parameter sets.
Transactions of the American Math Society, 159, 1971.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

12
R. Graham and J. Solymosi.
Monochromatic equilateral right triangles on the integer grid.
Topics in Discrete Mathematics, Algorithms and Combinatorics, 26, 2006.
www.math.ucsd.edu/~/ron/06_03_righttriangles.pdf or www.cs.umd.edu/~/vdw/graham-solymosi.pdf.

13
D. Gunderson, I. Leader, H. Jürgen, and V. Rödl.
Independent arithmetic progressions in clique-free graphs on the natural numbers.
JCTA, 93:1-17, 2001.

14
D. Heath-Brown.
Integer sets containing no arithmetic progressions.
Proceedings of the London Mathematical Society, 35(2):385-394, 1987.
http://www.cs.umd.edu/~gasarch/vdw/heathbrown.pdf.

15
P. Herwig, M. Heule, P. van Lambalgen, and H. van Maaren.
A new method to construct lower bounds for van der Waerden numbers.
The Electronic Journal of Combinatorics, 14, 2007.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

16
B. Kim and Y.Rho.
Van der waerden's theorem on homothetic copies of $\{1,1+s,1+s+t\}$, 2005.
http://arxiv.org/abs/math/041-382 or http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

17
B. M. Kim and Y. Rho.
The 2-color relative linear van der Waerden numbers.
C.R. Acad. Sci Paris, 345:183-186, 2007.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

18
M. Kouril and J. Paul.
The van der Waerden number w(2,6) is 1132.
Experimental Mathematics, 17:53-61, 2008.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

19
I. Laba and M. T. Lacey.
On sets of integers not containing long arithmetic progressions, 2001.
arxiv.org/pdf/math.CO/0108155 or www.math.ubc.ca/~ilaba/preprints or http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

20
R. McCutcheon.
An infinitary polynomial van de Waerden theorem.
JCTA, 86:214-231, 1999.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

21
J. Mileti.
Partition theorems and computability theory.
The Bulletin of Symbolic Logic, 11(3), 2005.

22
H. J. Prömel and V. Rödl.
An elementary proof of the canonizing version of Gallai-Witt's theorem.
Journal of Combinatorial Theory, Series A, 42:144-149, 1986.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

23
H. J. Prömel and B. Voigt.
Canonical partition theorems for parameter sets.
JCTA, 35(3):309-327, 1983.

24
R. Rado.
Studien zur Kombinatorik.
Mathematische Zeitschrift, 36:424-480, 1933.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html. Includes Gallai's theorem and credits him.

25
R. Rado.
Notes on combinatorial analysis.
Proceedings of the London Mathematical Society, 48:122-160, 1943.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html. Includes Gallai's theorem and credits him.

26
I. Ruzsa.
Difference sets without squares.
Periodica Mathematica Hungarica, 15:205-209, 1984.
http://www.cs.umd.edu/~gasarch/vdw/sqdiff-ruzsa.pdf.

27
R. Salem and D. Spencer.
On set of integers which contain no three in arithmetic progression.
Proc. of the National Academy of Science (USA), 28:561-563, 1942.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

28
A. Sárközy.
On differences of sets of sequences of integers I.
Acta Math. Sci. Hung., 31:125-149, 1978.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

29
W. Schmidt.
Two combinatorial theorems on arithmetic progressions.
DMJ, 29:129-140, 1962.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

30
Shelah.
A partition theorem.
Scientiae Math Japonicae, 56:413-438, 2002.
Paper 679 at the Shelah Archive: http://shelah.logic.at/short600.html.

31
S. Shelah.
Primitive recursive bounds for van der Waerden numbers.
Journal of the American Mathematical Society, 1:683-697, 1988.
http://www.jstor.org/view/08940347/di963031/96p0024f/0.

32
J. Spencer.
Canonical configurations.
Journal of Combinatorial Theory, Series A, 34:325-330, 1983.
See http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

33
Z. Szabó.
An application of Lovasz's local lemma-- a new lower bound on the van der Waerden numbers.
Random Structures and Algorithms, 1, 1990.
Available at http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

34
E. Szeméredi.
On sets of integers containing no $k$ elements in arithmetic progression.
Acta Arith., 27:299-345, 1975.
http://www.cs.umd.edu/~gasarch/vdw/szdensity.pdf.

35
E. Szemerédi.
Integer sets containing no arithmetic progressions.
Acta Math. Sci. Hung., 56:155-158, 1990.
http://www.cs.umd.edu/~gasarch/vdw/szlog.pdf.

36
M. Walters.
Combinatorial proofs of the polynomial van der Waerden theorem and the polynomial Hales-Jewett theorem.
Journal of the London Mathematical Society, 61:1-12, 2000.
http://jlms.oxfordjournals.org/cgi/reprint/61/1/1 or http://jlms.oxfordjournals.org/ or or http://www.cs.umd.edu/~gasarch/vdw/vdw.html.

37
E. Witt.
Ein kombinatorischer satz de elementargeometrie.
Mathematische Nachrichten, 6:261-262, 1951.
http://www.cs.umd.edu/~gasarch/vdw/vdw.html. Contains Gallai-Witt Theorem, though Gallai had it first so it is now called Gallai's theorem.

38
J. Wolf.
Sets whose differences set is square-free, 2008.
http://www.cs.umd.edu/~gasarch/vdw/wolfsq.pdf.



Bill Gasarch 2017-09-12